MathSciNet Relay Station
MathSciNet bibliographic data
MR1247546 60H15 (35L05 35R60)
Mueller, C. A modulus for the $3$-dimensional wave equation with noise: dealing with a singular kernel. Canad. J. Math. 45 (1993), no. 6, 1263–1275.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement